# SDR 2003UALA00063

- Difficulty date: January 16, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 40,569 hours, 14,975 cycles
- Engine: Pwa PW2037
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891903
- Condition: Failed
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CAPTAINS AIRSPEED INDICATOR FLAGGED. CAPTAIN'S MACH/AIRSPEED INDICATOR FAILED AND WAS REPLACED.
